Top answers from doctors based on your search:
Disclaimer

why does tenex cause weight gain in children

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old male asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Lifestyle: Factors contribute to weight gain. Activity level and dietary input. As we mature metabolism slows down and we gain weight more easily. See doc to ... Read More
1
1 comment
A 39-year-old member asked:
Dr. Anthony Vita
Specializes in Psychiatry
A number of things: Generally, lithium itself is not associated with weight gain. It could be another medication, indirect effects of the lithium on the thyroid, or a ch ... Read More
A 18-year-old female asked:
Dr. Frederica Lofquist
Specializes in Obstetrics and Gynecology
Maybe: In general birth control pills do not cause either weight loss or weight gain. However, a small number of women may experience weight changes when th ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Roshni Patel
18 years experience Family Medicine
Stress leads to +lbs: Stress leads to a number of various changes in the body that can cause weight gain. Stress increases cortisol levels which can increase the amount of ... Read More
4
4 thanks
A 23-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Haven't heard of it: Haven't heard of biotin causing weight gain. Haven't heard of any of the common over-the-counter vitamins causing weight gain.
2
2 thanks
A 31-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Stress: Absolutely!. Food can be resorted to, to calm self & provide comfort under stress.
1
1 thank
A 38-year-old male asked:
Dr. Mark Sacher
33 years experience Pain Management
No: No.
A 44-year-old member asked:
Dr. Anne Russo
14 years experience General Practice
Studies show yes.: No person experience with appleton but studies prove for it to be effective in weight gain.
A 44-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: Weight gain can be a side effect for dilaudid.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month